Alert archive / Illinois / Wind Advisories in 2019

Wind Advisory 1, NWS Lincoln, IL

January 7, 201935 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Jan 7, 2019, 3:11 PM CST for 35 counties in Illinois. It took effect at Jan 8, 2019, 10:00 AM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2019, 3:11 PM CST (21:11 UTC)
In effect from
Jan 8, 2019, 10:00 AM CST
Expired
Jan 8, 2019, 11:00 PM CST
In force
13 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 342 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
342 m²/s²
0-3 km storm-relative helicity
582 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

314 
WWUS73 KILX 072111
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
311 PM CST Mon Jan 7 2019

...Very Windy Across Central Illinois on Tuesday...

ILZ027>031-036>038-040>057-061>063-081000-
/O.NEW.KILX.WI.Y.0001.190108T1500Z-190109T0300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, and Marshall
311 PM CST Mon Jan 7 2019

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY...

The National Weather Service in Lincoln has issued a Wind
Advisory, which is in effect from 9 AM to 9 PM CST Tuesday. 

* TIMING...Winds will increase markedly by mid-morning, then will
  remain very strong and gusty through early Tuesday evening.

* WINDS...W/NW winds will increase to 25 to 30mph...with gusts of
  40 to 45mph at times.

* IMPACTS...Travel may become difficult, particularly on N/S
  oriented roadways such I-55, I-155, and I-57. Unsecured objects
  will be blown about. Minor damage to tree limbs is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Barnes
6 follow-up statements
836 
WWUS73 KILX 080852
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
252 AM CST Tue Jan 8 2019

...Very Windy Across Central and Southeast Illinois Today...

ILZ066>068-071>073-081800-
/O.EXB.KILX.WI.Y.0001.190108T1600Z-190109T0000Z/
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
252 AM CST Tue Jan 8 2019

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

The National Weather Service in Lincoln has issued a Wind
Advisory, which is in effect from 10 AM this morning to 6 PM CST
this evening. 

* TIMING...Winds will increase markedly by late-morning, then 
  will remain very strong and gusty through late this afternoon. 

* WINDS...W-NW winds will increase to 25 to 30mph...with gusts of
  40 to 45mph at times. 

* IMPACTS...Travel may become difficult, particularly on N-S
  oriented roadways such as I-57. Unsecured objects will be blown
  about. Minor damage to tree limbs is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

ILZ027>031-036>038-040>057-061>063-081800-
/O.EXT.KILX.WI.Y.0001.190108T1600Z-190109T0300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, and Marshall
252 AM CST Tue Jan 8 2019

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
CST THIS EVENING...

* TIMING...Winds will increase markedly by late-morning, then will
  remain very strong and gusty through early this evening.

* WINDS...W-NW winds will increase to 25 to 30mph...with gusts of
  40 to 45mph at times. 

* IMPACTS...Travel may become difficult, particularly on N-S
  oriented roadways such as I-55, I-155, and I-57. Unsecured 
  objects will be blown about. Minor damage to tree limbs is 
  likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Shimon
652 
WWUS73 KILX 081203
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
603 AM CST Tue Jan 8 2019

...VERY WINDY ACROSS CENTRAL AND SOUTHEAST ILLINOIS TODAY...

ILZ027>031-036>038-040>057-061>063-081800-
/O.CON.KILX.WI.Y.0001.190108T1600Z-190109T0300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, and Marshall
603 AM CST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM CST THIS EVENING...

* TIMING...Winds will increase markedly by late morning, then 
  will remain very strong and gusty through early this evening. 

* WINDS...Northwest winds will increase to 25 to 30 mph, with 
  gusts of 40 to 45 mph at times. 

* IMPACTS...Travel may become difficult, particularly on north
  south oriented roadways such as I-55, I-155, and I-57. 
  Unsecured objects will be blown about. Minor damage to tree 
  limbs is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

ILZ066>068-071>073-081800-
/O.CON.KILX.WI.Y.0001.190108T1600Z-190109T0000Z/
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
603 AM CST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

* TIMING...Winds will increase markedly by late morning, then 
  will remain very strong and gusty through late this afternoon. 

* WINDS...West to northwest winds will increase to 25 to 30 mph,
  with gusts around 40 mph at times. 

* IMPACTS...Travel may become difficult, particularly on north
  south oriented roadways such as I-57. Unsecured objects will be
  blown about. Minor damage to tree limbs is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Geelhart
987 
WWUS73 KILX 081803
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
1203 PM CST Tue Jan 8 2019

...VERY WINDY ACROSS CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON...

ILZ027>031-036>038-040>057-061>063-090000-
/O.CON.KILX.WI.Y.0001.000000T0000Z-190109T0300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, and Marshall
1203 PM CST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...Winds will remain very strong and gusty through early 
  this evening. 

* WINDS...Northwest winds of 25 to 30 mph, with gusts of 40 to 45
  mph at times. 

* IMPACTS...Travel may become difficult, particularly on north 
  south oriented roadways such as I-55, I-155, and I-57. 
  Unsecured objects will be blown about. Minor damage to tree 
  limbs is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

ILZ066>068-071>073-090000-
/O.CON.KILX.WI.Y.0001.000000T0000Z-190109T0000Z/
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
1203 PM CST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...Winds will remain very strong and gusty through late 
  this afternoon. 

* WINDS...West to northwest winds of 25 to 30 mph, with gusts 
  around 40 mph at times. 

* IMPACTS...Travel may become difficult, particularly on north 
  south oriented roadways such as I-57. Unsecured objects will 
  be blown about. Minor damage to tree limbs is likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Auten
413 
WWUS73 KILX 082356
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
556 PM CST Tue Jan 8 2019

ILZ066>068-071>073-090100-
/O.EXP.KILX.WI.Y.0001.000000T0000Z-190109T0000Z/
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
556 PM CST Tue Jan 8 2019

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Winds have decreased and no longer meet advisory criteria,
therefore the advisory will be allowed to expire at 6 p.m

$$

ILZ027>031-036>038-040>057-061>063-090300-
/O.CON.KILX.WI.Y.0001.000000T0000Z-190109T0300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, 
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, and Marshall
556 PM CST Tue Jan 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...Winds will remain strong and gusty this evening, slowly
  decreasing starting late this evening. 

* WINDS...Northwest winds of 25 to 30 mph, with gusts of 40 to 
  45 mph at times. 

* IMPACTS...Travel may be difficult, particularly on north south 
  oriented roadways such as I-55, I-155, and I-57. Unsecured 
  objects will be blown about. Minor damage to tree limbs is 
  likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or gusts of 45 mph are
expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Use extra caution.

&&

$$
874 
WWUS73 KILX 090258
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
858 PM CST Tue Jan 8 2019

ILZ027>031-036-037-040>042-047>057-061>063-090400-
/O.EXP.KILX.WI.Y.0001.000000T0000Z-190109T0300Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-
Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-
Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Rushville, Havana, Lincoln, Beardstown, 
Petersburg, Winchester, Jacksonville, Springfield, Taylorville, 
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, 
Shelbyville, Greenup, and Marshall
858 PM CST Tue Jan 8 2019

...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

Winds have begun to decrease and the advisory will be allowed to
expire at 9 p.m. Winds will remain quite breezy overnight, but
below advisory criteria.

$$

ILZ038-043>046-090500-
/O.EXT.KILX.WI.Y.0001.000000T0000Z-190109T0500Z/
McLean-De Witt-Piatt-Champaign-Vermilion-
Including the cities of Bloomington, Normal, Clinton, Monticello,
Champaign, Urbana, and Danville
858 PM CST Tue Jan 8 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM CST THIS EVENING...

* TIMING...Winds will remain strong and gusty late this evening, 
  slowly decreasing starting late this evening. 

* WINDS...Northwest winds of 25 to 30 mph, with gusts of 40 to 45
  mph. 

* IMPACTS...Travel may be difficult, particularly on north south 
  oriented roadways such as I-55, I-155, and I-57. Unsecured 
  objects will be blown about. Minor damage to tree limbs is 
  likely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph or gusts of 45 mph are
expected. Winds this strong can make driving difficult,
especially for high profile vehicles. Use extra caution.

&&

$$
639 
WWUS73 KILX 090503
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
1103 PM CST Tue Jan 8 2019

ILZ038-043>046-090615-
/O.EXP.KILX.WI.Y.0001.000000T0000Z-190109T0500Z/
McLean-De Witt-Piatt-Champaign-Vermilion-
Including the cities of Bloomington, Normal, Clinton, Monticello,
Champaign, Urbana, and Danville
1103 PM CST Tue Jan 8 2019

...WIND ADVISORY WILL EXPIRE AT 11 PM CST THIS EVENING...

The wind advisory will be allowed to expire at 11 p.m. this
evening. The strongest winds have already occurred, although a
brief hour or two of continued strong winds gusting up to 40 to 50
mph remains possible.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Jan 7, 11:47 AM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Jan 7, 11:47 AM CST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1147 AM CST Mon Jan 7 2019

.UPDATE...
Issued at 1119 AM CST Mon Jan 7 2019

Band of showers has rapidly progressed eastward across central
Illinois this morning...with 17z/11am radar imagery showing it
mainly along/east of the I-57 corridor. Based on radar timing
tools, it appears the showers will exit into Indiana over the next
1-2 hours. Meanwhile, a second band of showers has formed across
eastern Iowa into northwest Illinois. These showers are moving
E/NE and will impact locations along/northwest of a Rushville to
Minonk line through mid-afternoon. Aside from the showers, it will
also be a windy and warm day. S/SW winds will gust 30-35mph at
times as afternoon highs reach the upper 50s and lower 60s.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 331 AM CST Mon Jan 7 2019
A broad expanse of clouds in place on satellite imagery this
morning as the next rain producer edges into the Midwest. At 500
mb, the upper ridging has passed to the east as southwesterly flow
sets up briefly ahead of the next wave. The surface has strong
south/southeasterly flow into the region, keeping the temps up in
the overnight in the upper 40s and lower 50s. Moisture is also
advecting into the region, feeding the showers developing along
and ahead of the front expected to move through Central Illinois
later today.

A fast moving system, qpf is lingering between a quarter and a
half of an inch through this afternoon. Rainfall could be moderate
at times, and will be accompanied by winds gusting to near 30 mph
at times, mainly out of the south, then a little southwesterly.
Temperatures will be somewhat limited by the rain and cloud cover,
relying on the strong southerly winds to help climb into the
50s/lower 60s today. Expect rain showers to clear out of western
IL shortly after noon... and eastern IL by 00z. Overnight drier
air filters into the region behind the front, but T/Td spread will
be close to saturation in the SE a few hours before dawn. At this
point, the winds at the same time are expected to still be breezy
enough to inhibit fog, but will be one area to keep an eye on as
the system moves through.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 331 AM CST Mon Jan 7 2019
Behind the cold front on Monday, forecast mostly dries out
through much of the longer term with one slight chance snow event
Fri/Fri night. Before that, though, Tuesday will be a little
cooler but very windy. An increasing pressure gradient sets up as
the system that dragged the cold front behind it deepens. That
same developing system will set up for increased wind in the mid
levels. Although the temperatures on Tuesday will be in the 40s,
winds will also be gusting out of the NW to 35-40 mph at times.
Have had to go to a CONSRaw as opposed to the blended guidance
that was masking the intensity of the winds. Tuesday
night/Wednesday, the region will see the result of the stronger
cold advection as lows drop into the 20s...then highs limited to
the upper 20s/lower 30s on Wednesday. By Wed night/Thu morning,
the lows drop into the teens before modulating slowly into the
weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1146 AM CST Mon Jan 7 2019

MVFR ceilings persist at all central Illinois terminals except
KSPI late this morning...with 1730z/1130am satellite imagery
showing clearing occurring upstream across Missouri. Based on
satellite timing tools and latest HRRR forecast, ceiling will
scatter at KPIA/KSPI by 20z...then further east to KCMI by 22z.
Winds will be strong/gusty, with SW gusts of 25-30kt through the
afternoon. W/SW winds will decrease to 10-12kt this evening, but
will increase markedly on Tuesday as a cold front passes through
the region. Forecast soundings and numeric guidance indicate W/NW
winds potentially reaching 30-35kt from mid-morning through the
afternoon.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Barnes
SHORT TERM...HJS
LONG TERM...HJS
AVIATION...Barnes
Hazardous weather outlook, Jan 7, 11:34 AM CST, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1134 AM CST Mon Jan 7 2019

ILZ036-040-041-047-081200-
Cass-Fulton-Mason-Schuyler-
1134 AM CST Mon Jan 7 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

South winds will gust from 30 to 35 mph today, causing difficult
travel for high profile vehicles.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Following passage of a cold front, northwest winds are expected to
gust to around 40 mph on Tuesday.

River levels along the Illinois River will peak around midweek,
but remain above flood stage through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ027>031-037-038-042>046-048>057-061-081200-
Champaign-Christian-Coles-De Witt-Douglas-Edgar-Knox-Logan-Macon-
Marshall-McLean-Menard-Morgan-Moultrie-Peoria-Piatt-Sangamon-
Scott-Shelby-Stark-Tazewell-Vermilion-Woodford-
1134 AM CST Mon Jan 7 2019

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

South winds will gust from 30 to 35 mph today, causing difficult
travel for high profile vehicles.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Following passage of a cold front, northwest winds are expected to
gust to around 40 mph on Tuesday, especially north of I-72.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ062-063-066>068-071>073-081200-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
1134 AM CST Mon Jan 7 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

South winds will gust to around 30 mph at times today.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Following passage of a cold front, northwest winds are expected to
gust to around 35 mph on Tuesday.

Minor flooding on the Wabash River is expected to continue the
remainder of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Auten

Nearby

Wind Advisories in Illinois, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.